# SDR FDEA201302260474

- Difficulty date: February 26, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL BS1016,  RBL53,  WL196,  CORRODED.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 57-10-01, FIG 201, PAGE 102, NOTE A-1. MAJOR REPAIR.
